ArticleThe Korean journal of gastroenterology = Taehan Sohwagi Hakhoe chi2025
Rare Case Report of Ticagrelor-Induced Hepatotoxicity.
Article in The Korean journal of gastroenterology = Taehan Sohwagi Hakhoe chi, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Ticagrelor, a potent P2Y12 receptor inhibitor, is used widely to manage acute coronary syndrome owing to its superior efficacy in reducing cardiovascular events compared to clopidogrel. Despite its favorable safety profile, this paper reports a case of ticagrelor-induced hepatotoxicity. A 66-year-old male with a history of pituitary macroadenoma presented with elevated liver enzymes during a preoperative assessment for tumor removal. The patient was asymptomatic. Ultrasonography revealed diffusely decreased parenchymal echogenicity with prominent portal venular wall echogenicity, suggesting acute hepatopathy, while no significant findings were observed on the computed tomography image. All viral markers were negative; only the anti-nuclear antibody was positive. A biopsy was performed to discriminate autoimmune hepatitis. The specimen showed a lymphocytic infiltrate, with eosinophils and plasma cells mainly affecting the hepatic parenchyma in zone 3. The liver enzyme levels improved when the anti platelet drugs for biopsy were discontinued, but they worsened again after the biopsy. Hence, ticagrelor, an anti-platelet agent, was suspected as the causative drug. Ticagrelor was discontinued, and the subsequent liver enzyme levels gradually returned to normal. This case highlights the need for careful monitoring of the liver function in patients receiving ticagrelor.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.